Alert archive / Georgia / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 81, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 5, 2014, 10:08 PM EDT for Clayton County, Coweta County, Fayette County, Georgia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2014, 10:08 PM EDT (02:08 UTC)
- Expired
- Jun 5, 2014, 10:44 PM EDT
- In force
- 36 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Clayton County, GA, Coweta County, GA, Fayette County, GA
The radar
The Atlanta radar (KFFC), 8 km from the middle of the area, began a volume at 02:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.1 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2233 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 995 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
382
WUUS52 KFFC 060208
SVRFFC
GAC063-077-113-060300-
/O.NEW.KFFC.SV.W.0081.140606T0208Z-140606T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1008 PM EDT THU JUN 5 2014
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN CLAYTON COUNTY IN NORTH CENTRAL GEORGIA
FAYETTE COUNTY IN NORTH CENTRAL GEORGIA
COWETA COUNTY IN WEST CENTRAL GEORGIA
* UNTIL 1100 PM EDT
* AT 1005 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR NEWNAN...
MOVING EAST AT 25 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
TYRONE...SHARPSBURG...TURIN...PEACHTREE CITY...SENOIA...
FAYETTEVILLE...JONESBORO...BROOKS AND WOOLSEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
&&
LAT...LON 3339 8488 3351 8481 3351 8472 3350 8461
3352 8459 3354 8432 3325 8445 3325 8451
3322 8451
TIME...MOT...LOC 0208Z 292DEG 21KT 3343 8472
$$1 follow-up statement
317
WWUS52 KFFC 060244
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1044 PM EDT THU JUN 5 2014
GAC063-077-113-060254-
/O.CAN.KFFC.SV.W.0081.000000T0000Z-140606T0300Z/
COWETA GA-FAYETTE GA-CLAYTON GA-
1044 PM EDT THU JUN 5 2014
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CLAYTON...FAYETTE AND
NORTHERN COWETA COUNTIES IS CANCELLED...
THE THUNDERSTORM HAS WEAKENED AND HAS MOVED OUT OF THE WARNING AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
LAT...LON 3339 8488 3351 8481 3351 8472 3350 8461
3352 8459 3354 8432 3325 8445 3325 8451
3322 8451
TIME...MOT...LOC 0244Z 294DEG 33KT 3327 8437
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 7:30 PM EDT, 2 hours 38 minutes earlier.
Area forecast discussion, Jun 5, 7:30 PM EDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 730 PM EDT THU JUN 5 2014 .SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... WHILE SOME STORM INITIATION HAS OCCURRED ACROSS EAST CENTRAL GA THIS AFTERNOON IN A MODERATELY UNSTABLE AIRMASS...CANNOT RULE OUT SOME STRONG AND ISOLATED SEVERE DEVELOPMENT BEFORE THE MAIN FORECAST CONCERN APPROACHES THE CWA THIS EVENING. ALL EYES ON AN IMPRESSIVE MCC APPROACHING WESTERN TENNESSEE AND PROGGED TRACK TO IMPINGE UPON WESTERN BORDER CLOSE TO 23Z THIS EVENING. CAN PRETTY MUCH THROW MODEL GUIDANCE OUT THE WINDOW AS NOTHING HAS HAD GOOD HANDLE ON THIS...EXCEPT FOR ORIENTATION OF VORT MAXES IN THE 12Z GFS. WITH A PLETHORA OF LATENT HEAT RELEASE AND A RESULTANT MESOLOW ALREADY ACCOMPANYING THIS SYSTEM...IT HAS CREATED ITS OWN ROBUST ENVIRONMENT THAT WILL LIKELY HOLD AS AN MCV DRIVING ADDITIONAL STORM DEVELOPMENT INTO THE OVERNIGHT PERIOD. IT IS CURRENTLY TRACKING ALONG A QUASI-STATIONARY FRONT ACROSS THE TENNESSEE VALLEY/SOUTHERN APPALACHIANS AND ENCOUNTERING OTHER DOWNSTREAM CONVECTION. THINKING THIS CLUSTER WILL FAVOR A SLIGHTLY MORE SOUTHWARD TURN INTO AN AXIS OF MUCAPE NEAR 3000 J/KG. UPSTREAM OFFICES HAVE REPORTED STRONG ENHANCED WINDS ALONG THE NORTHERN BACK SIDE OF THE COMPLEX WITH STRONG PRESSURE FALLS ALSO NEAR 8-MB. THUS...CANNOT RULE OUT WAKE LOW INFLUENCE PERHAPS MORE FOR NORTHERN PORTIONS OF CWA OVERNIGHT AS WELL. DIFFICULT TO SAY HOW THIS ALREADY MATURE COMPLEX WILL HOLD UP AS IT MAY WEAKEN AS WELL BEFORE REACHING GEORGIA. ALL CONSIDERED...HAVE DECIDED TO UP POPS TO LIKELY ACROSS WESTERN PORTIONS OF THE AREA IN THE 00-05Z PERIOD SPREADING SOUTHEASTWARD INTO CENTRAL GA FOR STORMS AND INCLUDED WORDING OF CHANCE FOR DAMAGING WINDS AND FREQUENT LIGHTNING. CANNOT RULE OUT SOME LARGE HAIL AS WELL THOUGH NOT AS BIG OF THREAT AS THE DAMAGING WINDS. AFTER A RECENT COORDINATION CALL WITH SPC...A MODERATE RISK LOOKS TO BE EXTENDED ACROSS NORTHWEST GA TO INCLUDE AS FAR EAST AS THE ATLANTA METRO AREA. THE EVOLUTION OF THE AFOREMENTIONED SYSTEM WILL LARGELY DICTATE PLACEMENT OF RESIDUAL BOUNDARIES AND POSSIBLE FOCUS FOR CONVECTION FRIDAY. ANOTHER IMPULSE IN THE PESKY NW FLOW ALOFT IS PROGGED IN OVERALL MODEL CONSENSUS TO APPROACH THE NORTHERN PORTION OF THE AREA AFTER 18Z FRIDAY SO HAVE RAMPED HIGH END CHANCE POPS AGAIN BUT MUCH UNCERTAINTY EXISTS FOR THIS. THE GFS HAS COOLER 500-MB TEMPS THAN TODAY SO THERE MAY BE A GREATER RISK FOR LARGE HAIL WITH ANY STORM DEVELOPMENT IN ADDITION TO DAMAGING WINDS AND FREQUENT LIGHTNING. BAKER LONG TERM /SATURDAY THROUGH THURSDAY/... NO CHANGES HAVE BEEN MADE TO THE EXTENDED. STILL LOOKS LIKE SEVERAL SOUTHEASTWARD MOVING SHORT WAVES WILL AFFECT THE CWA. TOWARD THE END OF THE PERIOD AN UPPER CLOSED LOW EXPECTED TO FORM OVER THE OHIO VALLEY. PREVIOUS DISCUSSION IS INCLUDED BELOW. 41 PREVIOUS LONG TERM... LONG RANGE MODELS CONTINUE TO SHOW AN ACTIVE WEATHER PATTERN THROUGH THE EXTENDED PERIODS. FOR SATURDAY... MODELS SHOW AN UPPER DISTURBANCE PUSHING ACROSS THE OHIO AND TN VALLEYS WHILE A WEAK FRONTAL BOUNDARY MEANDERS ACROSS THE FORECAST AREA. THIS COUPLED WITH 1500-2500 J/KG OF CAPE SHOULD HAVE NO TROUBLE SUPPORTING SCATTERED STORMS ON SATURDAY. CANNOT RULE OUT A FEW OF THESE STORMS BECOMING STRONG SATURDAY AFTERNOON AND EVENING. ALTHOUGH THE FRONT PUSHES NORTH BY EARLY SUNDAY IN RESPONSE TO A SURFACE LOW PUSHING INTO THE MID- UPPER MS VALLEY... A LINGERING MOIST AND UNSTABLE AIR MASS WILL SUPPORT ISOLATED TO SCATTERED AFTERNOON AND EVENING STORMS ON SUNDAY... AND POSSIBLY AGAIN ON MONDAY. A LACK OF FRONTAL FOCUS AND WEAK SHEAR VALUES SUGGEST STORMS ON SUNDAY SHOULD BE THE TYPICAL DIURNALLY DRIVEN... SUMMER TIME PULSE STORMS... AND REMAIN BELOW STRONG TO SEVERE LIMITS. ALTHOUGH ECMWF AND GFS SHOW A WEAK FRONTAL BOUNDARY SAGGING INTO AT LEAST NORTH GA ON MONDAY... THESE MODELS BEGIN TO DIFFER SIGNIFICANTLY BY MONDAY AFTERNOON AND TUESDAY... WITH GFS SHOWING A STRONG UPPER DISTURBANCE POSSIBLY ENHANCING STORM DEVELOPMENT ALONG THE FRONTAL BOUNDARY ACROSS THE AREA ON MONDAY AND TUESDAY. THE ECMWF SHOWS THE FRONT MEANDERING MAINLY JUST NORTH OF THE STATE ON MONDAY...THEN LIFTING NORTH BY EARLY TUESDAY AS MONDAYS DISTURBANCE CUTS OFF OVER THE MID MS VALLEY AND SLOWLY LIFTS OFF TO THE NE ON WEDNESDAY-THURSDAY. WITH MUCH UNCERTAINTY IN THESE LATER PERIODS... WILL SHOW CHANCE THUNDERSTORMS EACH AFTERNOON AND EVENING AS AT MINIMUM... A MOIST AND UNSTABLE AIR MASS REMAINS IN PLACE. OTHERWISE... A MOS BLEND OF TEMPS CONTINUE TO SHOW DAYTIME HIGHS MOSTLY IN THE MID-UPPER 80S TO LOWER 90S... WHILE LOWS HOLD STEADY IN THE 60S AND 70S THROUGH THE LONG TERM. 39 && AVIATION... 00Z UPDATE... LINE OF STRONG CONVECTION APPROACHING THE ATLANTA METRO AREA WILL SWEEP ACROSS NORTH GEORGIA THIS EVENING. METRO TAF SITES WILL SEE MAIN IMPACTS FROM THESE STORMS BETWEEN 00Z AND 04Z WITH THE KAHN TAF SITE EXPECTED TO SEE MAIN IMPACTS 02-06Z. ISOLATED TO SCATTERED CONVECTION IN THE KCSG AND KMCN VICINITIES WILL HAVE THEIR MAIN IMPACT 00-02Z. OTHERWISE MAINLY VFR CONDITIONS ARE EXPECTED OUTSIDE OF CONVECTION THROUGH 06Z WITH SCATTERED AREAS OF MVFR OR LOWER VISIBILITIES BETWEEN 06Z AND 14Z. WINDS WILL BE SOUTHWEST TO NORTHWEST 6-10KT WITH STRONG GUSTS NEAR CONVECTION. //ATL CONFIDENCE...00Z UPDATE... MEDIUM. 20 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 69 89 67 88 / 40 40 30 30 ATLANTA 71 87 69 87 / 60 40 30 30 BLAIRSVILLE 63 82 60 83 / 40 40 30 30 CARTERSVILLE 68 86 65 88 / 60 50 30 30 COLUMBUS 72 90 71 90 / 70 40 30 40 GAINESVILLE 69 86 67 85 / 40 40 30 40 MACON 70 91 69 91 / 60 40 30 40 ROME 68 86 65 89 / 60 50 30 30 PEACHTREE CITY 69 88 66 89 / 70 40 30 30 VIDALIA 73 92 72 89 / 50 40 40 50 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 10 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BARTOW...CARROLL...CATOOSA...CHATTOOGA... CHEROKEE...CLAYTON...COBB...COWETA...DADE...DOUGLAS...FANNIN... FAYETTE...FLOYD...GILMER...GORDON...HARALSON...HEARD... MERIWETHER...MURRAY...NORTH FULTON...PAULDING...PICKENS...POLK... SOUTH FULTON...TROUP...WALKER...WHITFIELD. && SHORT TERM...BAKER LONG TERM....41 AVIATION...BAKER
Hazardous weather outlook, Jun 5, 5:18 PM EDT, 4 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 518 PM EDT THU JUN 5 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-062130- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 518 PM EDT THU JUN 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... ...SCATTERED SEVERE STORMS EXPECTED THIS EVENING AND INTO TONIGHT ACROSS NORTHWEST AND PARTS OF WEST CENTRAL GEORGIA... WEATHER HAZARDS EXPECTED... DAMAGING STRAIGHTLINE WINDS AND FREQUENT LIGHTNING WILL BE THE MAIN THREAT...HOWEVER LARGE HAIL IS NOT OUT OF THE QUESTION. THE MAIN THREAT AREA WILL BE MAINLY WEST OF ALINE FROM BLUE RIDGE...TO ATLANTA...TO COLUMBUS. DISCUSSION... A LARGE AREA THUNDERSTORMS...SOME SEVERE...WERE MOVING ACROSS SOUTHCENTRAL TENNESSEE AND NORTHERN ALABAMA. THIS AREA WILL MOVE INTO NORTHWEST AND WEST CENTRAL GEORGIA THIS EVENING. THE ATMOSPHERE WILL REMAIN UNSTABLE ACROSS NORTH AND CENTRAL GEORGIA THROUGH TONIGHT...AND THIS WILL KEEP THE POTENTIAL FOR SCATTERED SEVERE STORMS ACROSS NORTHWEST AND WEST CENTRAL GEORGIA THIS EVENING. AS THE STORMS MOVE INTO EAST AND CENTRAL GEORGIA LATE TONIGHT...THE ATMOSPHERE WILL STABILIZE SOMEWHAT...HOWEVER AN ISOLATED SEVERE STORM REMAINS POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... A SERIES OF UPPER DISTURBANCES WILL INTERACT WITH A WEAK FRONTAL BOUNDARY ACROSS THE AREA TO PRODUCE SCATTERED THUNDERSTORMS ON FRIDAY AND SATURDAY. A FEW OF THESE STORMS COULD BE STRONG IN THE AFTERNOON AND EVENING. ALTHOUGH THE FRONT PUSHES NORTH BY SUNDAY... A MOIST AND UNSTABLE AIR MASS WILL SUPPORT ISOLATED TO SCATTERED AFTERNOON AND EVENING STORMS ON SUNDAY AND MONDAY. ANOTHER COLD FRONT WILL PUSH INTO THE STATE ON TUESDAY AND HELP ENHANCE STORM DEVELOPMENT FOR TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED THIS EVENING. ALSO...SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 5, 8:46 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
846 PM EDT THU JUN 5 2014
GAZ024-025-027-035>038-046>050-060115-
846 PM EDT THU JUN 5 2014
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN ROCKDALE...
OGLETHORPE...OCONEE...NEWTON...MORGAN...MADISON...BANKS...BARROW...
CLARKE...GREENE...JACKSON AND WALTON COUNTIES UNTIL 915 PM EDT...
AT 842 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM BANKS CROSSING TO 8 MILES WEST OF ATHENS
TO SOUTH OF CONYERS...MOVING EAST AT 40 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
ROCKDALE...OGLETHORPE...OCONEE...NEWTON...MORGAN...MADISON...BANKS...
BARROW...CLARKE...GREENE...JACKSON AND WALTON COUNTIES THROUGH 915 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE OAK HILL...
GUM CREEK...GEORGIA INTERNATIONAL HORSE PARK...MAGNET...YOUTH...
NICHOLASVILLE...WALNUT GROVE...GRATIS...CAMPTON...BETWEEN...
STATHAM...ARCADE...APPLE VALLEY...COMMERCE AND BANKS CROSSING.
&&
LAT...LON 3437 8338 3433 8339 3425 8333 3427 8330
3425 8316 3427 8311 3423 8307 3417 8309
3405 8297 3400 8289 3381 8299 3346 8340
3343 8353 3352 8368 3349 8368 3350 8371
3348 8375 3357 8413 3400 8363 3439 8343
TIME...MOT...LOC 0045Z 292DEG 36KT 3426 8336 3397 8353
3359 8396Special weather statement, Jun 5, 8:48 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
848 PM EDT THU JUN 5 2014
GAZ048-052-053-056>059-066>068-070-071-060115-
848 PM EDT THU JUN 5 2014
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN TROUP...
SPALDING...PIKE...NEWTON...MONROE...MERIWETHER...LAMAR...BUTTS...
COWETA...HEARD...HENRY AND JASPER COUNTIES UNTIL 915 PM EDT...
AT 846 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 7 MILES NORTHEAST OF MCDONOUGH TO HAMPTON
TO FRANKLIN...MOVING SOUTHEAST AT 40 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS TROUP...
SPALDING...PIKE...NEWTON...MONROE...MERIWETHER...LAMAR...BUTTS...
COWETA...HEARD...HENRY AND JASPER COUNTIES THROUGH 915 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE BIRDIE...SUNNY SIDE...
ATLANTA MOTOR SPEEDWAY...FLIPPEN...MCDONOUGH...HAMPTON...POWERS
CROSSROADS...TURIN...SHARPSBURG...EXPERIMENT...HIGHLAND MILLS...
VAUGHN...BLACKSVILLE...LUELLA AND SENOIA.
&&
LAT...LON 3335 8525 3337 8459 3333 8452 3326 8449
3326 8444 3339 8435 3355 8415 3341 8359
3305 8409 3306 8497
TIME...MOT...LOC 0048Z 322DEG 34KT 3351 8407 3330 8430
3329 8507Special weather statement, Jun 5, 9:17 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
917 PM EDT THU JUN 5 2014
GAZ027-036>039-048>051-056-058>061-070>073-060145-
917 PM EDT THU JUN 5 2014
...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN WILKES...
TALIAFERRO...SPALDING...PUTNAM...OGLETHORPE...OCONEE...NEWTON...
MORGAN...MONROE...MADISON...LAMAR...JONES...BALDWIN...BUTTS...
CLARKE...GREENE...HANCOCK AND JASPER COUNTIES UNTIL 945 PM EDT...
AT 914 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM DANIELSVILLE TO CHAPPEL MILL...MOVING
SOUTHEAST AT 40 MPH.
WIND GUSTS OF 35 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WILKES...
TALIAFERRO...SPALDING...PUTNAM...OGLETHORPE...OCONEE...NEWTON...
MORGAN...MONROE...MADISON...LAMAR...JONES...BALDWIN...BUTTS...
CLARKE...GREENE...HANCOCK AND JASPER COUNTIES THROUGH 945 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE SALEM...ROSE
HILL...REESE...LIBERTY HILL...JOHNSTONVILLE...CHAPPEL MILL...
EUDORA...FARRAR...TURTLE COVE...NORTH ALCOVY...STARK...JACKSON...
DUNLAP...WINTERVILLE AND BARNETT SHOALS.
&&
LAT...LON 3344 8294 3292 8369 3295 8373 3291 8379
3314 8419 3371 8343 3421 8320 3414 8304
3401 8293 3398 8279 3399 8272
TIME...MOT...LOC 0118Z 302DEG 35KT 3411 8316 3366 8334
3315 8406Local storm report, Jun 5, 9:22 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
922 PM EDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0317 PM HAIL 1 ESE THE COLONY 33.00N 83.20W
06/05/2014 E1.50 INCH BALDWIN GA COCORAHS
HAIL WAS REPORTED SSE OF MILLEDGEVILLE. HAIL THE SIZE
OF NICKELS TO PING PONG BALL SIZED HAIL FELL.
&&
EVENT NUMBER FFC1400660
AGIBBSSpecial weather statement, Jun 5, 9:42 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
942 PM EDT THU JUN 5 2014
GAZ038-039-049>051-060>062-060215-
942 PM EDT THU JUN 5 2014
...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN WILKES...
WARREN...TALIAFERRO...PUTNAM...OGLETHORPE...MORGAN...GREENE AND
HANCOCK COUNTIES UNTIL 1015 PM EDT...
AT 938 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM VESTA TO ROCK EAGLE 4-H CENTER...MOVING
SOUTHEAST AT 40 MPH.
WIND GUSTS OF 35 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WILKES...
WARREN...TALIAFERRO...PUTNAM...OGLETHORPE...MORGAN...GREENE AND
HANCOCK COUNTIES THROUGH 1015 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE HARMONY...ROCK EAGLE 4-H CENTER...CAREY...
WOODVILLE...GREENSBORO...VESTA...PHILOMATH...PARKS MILL...SWORDS...
CENTERVILLE...JACKSONVILLE...PHOENIX...JACKSONS CROSSROADS...RAYLE
AND CARTERS GROVE.
&&
LAT...LON 3365 8249 3363 8260 3360 8264 3349 8260
3321 8295 3340 8348 3375 8306 3404 8297
3399 8286 3398 8276 3399 8265 3398 8264
3388 8260 3387 8256 3382 8259
TIME...MOT...LOC 0142Z 295DEG 35KT 3399 8288 3372 8297
3342 8334Special weather statement, Jun 5, 10:05 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1005 PM EDT THU JUN 5 2014 GAZ042-044-053>057-068-060230- 1005 PM EDT THU JUN 5 2014 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS IN SPALDING...PIKE...CARROLL...COWETA...FAYETTE...HENRY...CLAYTON AND FULTON COUNTIES UNTIL 1030 PM EDT... AT 1001 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER MADRAS...MOVING SOUTHEAST AT 25 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS SPALDING...PIKE...CARROLL...COWETA...FAYETTE...HENRY...CLAYTON AND FULTON COUNTIES THROUGH 1030 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE ARNCO-SARGENT...DUNAWAY GARDENS...ROSCOE... NEWNAN...MADRAS...PALMETTO...CANNONGATE...THOMAS CROSSROADS... TYRONE...TURIN...SHARPSBURG...BIRDIE...VAUGHN...ZETELLA AND DIGBEY. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3339 8425 3316 8437 3340 8490 3357 8481 TIME...MOT...LOC 0205Z 295DEG 23KT 3345 8476
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 8:14 PM EDT | Special Weather Statement | FFC | Banks, Barrow, DeKalb, Gwinnett, Hall, Jackson and 2 more | 31 min |
| Jun 5, 8:18 PM EDT | Special Weather Statement | FFC | Clayton, Coweta, Fayette, Heard | 27 min |
| Jun 5, 8:35 PM EDT | Special Weather Statement | FFC | Laurens, Montgomery, Treutlen | 25 min |
| Jun 5, 8:46 PM EDT | Special Weather Statement | FFC | Clarke, Jackson, Madison, Morgan, Newton, Oconee and 3 more | 29 min |
| Jun 5, 8:48 PM EDT | Special Weather Statement | FFC | Butts, Coweta, Heard, Henry, Lamar, Pike and 1 more | 27 min |
| Jun 5, 9:17 PM EDT | Special Weather Statement | FFC | Butts, Greene, Jasper, Jones, Madison, Monroe and 3 more | 28 min |
| Jun 5, 9:42 PM EDT | Special Weather Statement | FFC | Greene, Hancock, Taliaferro, Wilkes | 33 min |
| Jun 5, 10:05 PM EDT | Special Weather Statement | FFC | Coweta, Fayette | 25 min |
| Jun 5, 10:32 PM EDT | Special Weather Statement | FFC | Fayette, Henry, Pike, Spalding, Upson | 28 min |
| Jun 5, 10:34 PM EDT | Special Weather Statement | FFC | Henry, Spalding | 26 min |
| Jun 5, 10:58 PM EDT | Special Weather Statement | FFC | Bibb, Crawford, Jones, Lamar, Monroe | 62 min |
| Jun 5, 11:45 PM EDT | Special Weather Statement | FFC | Bibb, Bleckley, Houston, Pulaski, Twiggs | 60 min |
| Jun 5, 11:57 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Bleckley, Dodge, Houston, Laurens, Peach and 2 more | 48 min |
| Jun 6, 12:36 AM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Montgomery, Treutlen | 39 min |
| Jun 6, 12:45 AM EDT | Special Weather Statement | FFC | Bibb, Twiggs, Wilkinson | 45 min |
| Jun 6, 12:46 AM EDT | Special Weather Statement | FFC | Bibb, Twiggs | 44 min |
| Jun 6, 1:11 AM EDT | Special Weather Statement | FFC | Emanuel, Johnson | 49 min |
| Jun 6, 1:32 AM EDT | Special Weather Statement | FFC | Jefferson | 43 min |
| Jun 6, 1:47 AM EDT | Special Weather Statement | FFC | Washington, Wilkinson | 43 min |
| Jun 6, 2:25 AM EDT | Special Weather Statement | FFC | Laurens | 35 min |
| Jun 6, 2:49 AM EDT | Special Weather Statement | FFC | Montgomery, Treutlen, Wheeler | 26 min |
| Jun 6, 2:54 AM EDT | Special Weather Statement | FFC | Laurens | 51 min |
| Jun 6, 3:25 AM EDT | Special Weather Statement | FFC | Toombs | 35 min |
| Jun 6, 3:40 AM EDT | Special Weather Statement | FFC | Laurens | 50 min |
| Jun 6, 3:53 AM EDT | Special Weather Statement | FFC | Dodge | 37 min |
| Jun 6, 4:14 AM EDT | Special Weather Statement | FFC | Telfair, Wheeler | 46 min |
| Jun 6, 4:42 AM EDT | Special Weather Statement | FFC | Toombs | 33 min |
| Jun 6, 12:55 PM EDT | Special Weather Statement | FFC | Chattooga | 50 min |
| Jun 6, 2:44 PM EDT | Special Weather Statement | FFC | Newton, Rockdale | 31 min |
| Jun 6, 3:03 PM EDT | Special Weather Statement | FFC | Banks | 27 min |
| Jun 6, 3:13 PM EDT | Special Weather Statement | FFC | Henry | 32 min |
| Jun 6, 3:26 PM EDT | Special Weather Statement | FFC | Walton | 34 min |
| Jun 6, 3:27 PM EDT | Special Weather Statement | FFC | Butts | 33 min |
| Jun 6, 3:30 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Walton | 30 min |
| Jun 6, 3:53 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Monroe | 52 min |
| Jun 6, 3:56 PM EDT | Special Weather Statement | FFC | Meriwether, Pike | 34 min |
| Jun 6, 4:02 PM EDT | Special Weather Statement | FFC | Fayette | 28 min |
| Jun 6, 4:16 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Jones, Putnam, Wilkinson | 44 min |
| Jun 6, 4:20 PM EDT | Special Weather Statement | FFC | Troup | 25 min |
| Jun 6, 4:29 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones, Twiggs, Wilkinson | 46 min |
| Jun 6, 4:35 PM EDT | Severe Thunderstorm Warning | FFC | Troup | 25 min |
| Jun 6, 4:43 PM EDT | Special Weather Statement | FFC | Laurens | 32 min |
| Jun 6, 4:53 PM EDT | Special Weather Statement | FFC | Upson | 37 min |
| Jun 6, 4:54 PM EDT | Special Weather Statement | FFC | Coweta | 51 min |
| Jun 6, 4:56 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Troup | 49 min |
| Jun 6, 5:07 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens | 28 min |
| Jun 6, 5:19 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Treutlen | 26 min |
| Jun 6, 5:33 PM EDT | Special Weather Statement | FFC | Coweta | 27 min |
| Jun 6, 5:44 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Toombs, Treutlen | 46 min |
| Jun 6, 5:46 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens | 44 min |
| Jun 6, 5:59 PM EDT | Special Weather Statement | FFC | Taylor | 31 min |
| Jun 6, 6:02 PM EDT | Special Weather Statement | FFC | Lamar, Pike | 28 min |
| Jun 6, 6:09 PM EDT | Severe Thunderstorm Warning | FFC | Macon, Taylor | 51 min |
| Jun 6, 6:19 PM EDT | Special Weather Statement | FFC | Monroe | 26 min |
| Jun 6, 6:24 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Toombs, Treutlen | 40 min |
| Jun 6, 6:35 PM EDT | Special Weather Statement | FFC | DeKalb | 25 min |
| Jun 6, 6:38 PM EDT | Special Weather Statement | FFC | Telfair, Wheeler | 67 min |
| Jun 6, 6:56 PM EDT | Severe Thunderstorm Warning | FFC | Dooly | 49 min |
| Jun 6, 6:58 PM EDT | Special Weather Statement | FFC | Jones, Monroe | 32 min |
| Jun 6, 7:01 PM EDT | Severe Thunderstorm Warning | FFC | Telfair | 44 min |
| Jun 6, 7:12 PM EDT | Special Weather Statement | FFC | Wilcox | 48 min |
| Jun 6, 7:13 PM EDT | Special Weather Statement | FFC | Wilcox | 47 min |
| Jun 6, 7:29 PM EDT | Special Weather Statement | FFC | Muscogee | 31 min |
| Jun 6, 7:33 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Wilcox | 42 min |
| Jun 6, 7:55 PM EDT | Special Weather Statement | FFC | Crisp, Telfair, Wilcox | 35 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.